# SDR 98FDEA00724

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: MS9391130ZE4C
- Condition: Failed
- Location: Lt Te Flap
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

TOTAL LOSS OF A SYS QUANT ON SHORT FINAL.  REPLACED CASE DRAIN FILTERS PER MM 29-11-041, I/B FLAP DRIVE UNIT HYD MTR PER MM 27-51-062-4, A SYS HYD PRESS FILTER PER MM 29-11-062-3.  ENGINE DRIVEN HYD PUMPS OPER NORM.
